# SDR SWIA201743087

- Difficulty date: February 11, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 25,726 hours, 23,944 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

435AB LOWER CORE COWL HAS A CHAFE ON INNER CHANNEL.  PERFORMED PERMANENT REPAIR IAW CMM.
